It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Oxy and anxiety
May 17, 2007
Hello folks,
I have a question for anyone that has been down the road with oxycodone. The question I have is has anyone felt like they were having withdrawals even tho they had been taking a fairly high dosage throughout the day? I have chronic back pain and have now for 2 years. I have escalated from Ultram to hydrocodone and now am currently taking Oxycodone 30mg IR 4x per day. Well, just as with all the other scrips I have had, I dont keep track of how many I am taking throughout the day and after about the 10th or 12th day, realize I have been taking a lot more than the scrip recommends. I know that sounds like a lame excuse and it is pretty much. I know while thats all going on that I am taking too many but I dont care in the beginning when I have a full bottle of pills. Well, this go around I have caught it early enough I think to save myself from extreme torture and may just make it to my next appointment fairly unscathed. That is of course if I can stick to the lowered amount of pills per day. Well, this is like the 3rd day at lowering myself down, at least trying to and it seems like what was effective before I decided to taper down, isnt doing jack squat. Unfortunately, I havent been tapering much at all the past 3 days and I wasnt taking any more the days before this all started. I think I may be having some kind of anxiety attacks or something that are rendering the pills effects less pronounced or something. Well, it may seem trivial but I need to get a handle on whatever it is and fast because the amount of pills I have left isnt growing into more thats for sure.
I dont know if ya'll would give advice to me because I am still using and may not, from the outside, seem like I am trying to quit. The fact of the matter is quite the opposite, unfortunately I have already tried to stop the medication but the pain becomes unbearable and I have to wind up getting a new scrip.. Progress on getting my injury strait is taking forever...(Workers Comp) so I am pretty much damned if I do and damned if I dont at this point. Since I have been taking them for 2 years, I have wound up having to move up to the oxycodone because I have developed a pretty hefty tolerance to the lighter stuff. That being said, I am not some pin head recreational user asking for tips. This is quite serious and I am really trying to develop some kind of strategy as I want to be able to taper down my intake of the pills when my pain seems to be improving. Unfortunately, as soon as I decide I want to begin tapering, its like I all of a sudden need to take more to keep the withdrawals at bay. I dont know if this is caused by anxiety but if it is, does anyone know any ways, non-drug related, to ease it off a bit so I can stick to my taper schedule? I know my pain doc isnt going to prescribe any benzo's and frankly thats a road I dont want to travel anyways as I have heard some nasty horror stories about those things. I am just curious if any of ya'll have experienced something similar. If so, what did you do to reduce the pseudo-withdrawals?
Also, I kinda wouldnt mind someone to maybe at least pop in and say hello or something. I have been beating myself up pretty good lately about my predicament. Not feeling on top of the world right about now, lets put it that way. Thanks for listening.





All times are GMT -7. The time now is 04:09 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!